MAUDE Adverse Event Report: MEQU A/S M WARMER SYSTEM; BLOOD AND IV FLUID WARMER

MEQU A/S M WARMER SYSTEM; BLOOD AND IV FLUID WARMER
Model Number MWS201
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
The product problem from new zealand reported the m warmer overheated and leaked fluid after it was disconnected from the patient and left running on a bench.No harm occurred to the patient.Detailed description of event from reporter: the mw device was used to warm approximately 150-200 ml sodium chloride administered via gravity flow through an 18 g cannula in the patient's forearm.Due to low flow, manual pressure was briefly applied to the iv bag to increase flow rate.The patient was positioned laterally during transport, which may have intermittently impeded flow.The user observed normal led indication during heating (red blinking followed by solid green).Pp & mw was removed from the patient and left connected on a bench with no fluid connected but with pp still connected.The warmer was not connected to the patient at the time and believes the nurses left the warmer plugged into the pp on the bench with no fluid going through it.Upon inspection the device remained intact but was hot.A pool of black liquid was observed on the bench, indicating internal leakage.
 
Additional Manufacturer Narrative
Investigation of the device is ongoing - a follow-up report will be submitted once the conclusions of the root cause have been determined, if possible.

Brand Name
M WARMER SYSTEM
Common Device Name
BLOOD AND IV FLUID WARMER
Manufacturer (Section D)
MEQU A/S
fruebjergvej 3
copenhagen, 2100
DA  2100
Manufacturer (Section G)
PAUL E. DANCHELL A/S
lyngvej 8
jyderup, 4450
DA   4450
Manufacturer Contact
laila lundtoft
fruebjergvej 3
copenhagen, 2100
DA   2100
MDR Report Key24680859
Report Number3032580628-2026-00002
Device Sequence Number9976456
Product Code LGZ
UDI-Device Identifier05700002076816
UDI-Public05700002076816
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K232107
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMWS201
Device Catalogue NumberMWS201
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/09/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2026
Initial Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown